# SDR 2022FA0000045

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: General aviation
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 41,894 hours, 33,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OH EMER FLOOD LIGHT AT SEAT 15 INOP. PLACED ON MEL WITH CREW.
